| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Manufacturer narrative: refractive surprise each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim #: (b)(4).
Event or Problem Description
Ch a facility representative reported that following an implantable collamer lens (icl) procedure, the patient experienced refractive surprise.The lens explanted and replaced with another lens.
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in vial in liquid.Visual inspection found haptic torn.Dimensional and functional inspection found the lens to be within specifications.Claim (b)(4).
Additional Manufacturer Narrative
G3 - corrected to 03-jan-2025 in initial mdr.Claim# (b)(4).